# SDR S2YA07007

- Difficulty date: September 8, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- Aircraft time: 29,517 hours, 37,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 114430002180
- Condition: Cracked
- Location: Fuselage
- Part time: 14,599 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION OF THE AIRCRAFT, A CRACK WAS FOUND IN THE RIGHT HAND FUSELAGE TO WING ANGLE P/N 114-43002-180 AND THE DOUBLER INSTALLED IN AUGUST OF 2000.  THE ANGLE HAD BEEN PREVIOUSLY REPAIRED, RECORDED AND SUBMITTED ON A 337 DATED 08/15/00.  THE DAMAGE INCLUDED SEVERAL SEARED RIVETS AND AN 1 INCH CRACK IN THE DOUBLER NEAR FS 288.  THE DAMAGE WAS REPAIRED BY REMOVING THE OLD DOUBLER AND ANGLE AND INSTALLING A NEW ANGLE IAW 1900 AIRLINES SERIES SRM.  THE TIME BETWEEN THE TWO MAJOR REPAIRS WAS 14599.6.
